Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Problem in urethra, urine infection. How much time would niftran dosage take to provide complete relief?

Hii, doctor I m having some problem in the urethra since last many days.. and i took zify for 7 days in january. then all got right after 2 weeks again a symptom of urine infection started. then i took neeri medicine for 12 days but it does nt got fine at all. and now i started with niftran.. so i wanted to know that how much time would this niftran dosage take to provide complete relief?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having chronic urinary tract infection.
Repeatedly and changing antibiotic medicine will not solve your problem.
This will develop resistant against particular antibiotic.
So it is better to go for urine check up and culture sensitivity test.
This test will give idea regarding causative bacteria and medicine working against it.
After report go for long course of antibiotic medicine accordingly.
Take plenty of water to flush out infection.
Ok and bye.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor